It is shown that graphs with finite mass of mappings which are smooth except for isolaled points, where they are continuous, can be approximated in area by graphs of smooth maps. The continuity hypothesis is then removed if the dimension n is strictly larger than the eodimension N or if the dimension n is at least 3.

Approximation in Area of Graphs with Isolated Singularities / Mucci, Domenico. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - 88:2(1995), pp. 135-146. [10.1007/BF02567811]

Approximation in Area of Graphs with Isolated Singularities

MUCCI, Domenico
1995

Abstract

It is shown that graphs with finite mass of mappings which are smooth except for isolaled points, where they are continuous, can be approximated in area by graphs of smooth maps. The continuity hypothesis is then removed if the dimension n is strictly larger than the eodimension N or if the dimension n is at least 3.
Approximation in Area of Graphs with Isolated Singularities / Mucci, Domenico. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - 88:2(1995), pp. 135-146. [10.1007/BF02567811]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/1511074
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 6
social impact